Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hands and Feet cramping
May 22, 2006

I did not see anything addressing this very painful issue and hope you have an opinion. I have disfiguring cramping in both hands and both feet that makes them contort and is very painful. This is a frequent issue with multiple epidodes daily for two years or more. I tolerate it and accept it as part of what I get in life.It is also a nusience besides wickedly painful. I am poz 21 years no O.I. or other issues. I take Reyataz, truvada and Norvir. I monitor dietary patterns to see if that is a contributor. So far I am clueless. There is no numbness or tingling. Usually it is cyclical and I do not think I spoke to anyone about it. I am getting concerned. This seems more frequent and intense and I won't see a provider until the end of July.I suspect it is neurological but wonder if AIDS related or med related. I want to link to the meds but am not a great historian on connecting timetables etc. My CD4 is 279 and non detectable VL, Thanks in Buffalo.

Response from Dr. Henry

Conditions to consider would include kidney problems,electrolyte imbalance (calcium, magnesium), peripheral neuropathy due to HIV or one of your HIV meds, a vacular problem (such as Raynaud's), or some other rheumatologic or neurologic condition. I often would refer to a neurologist and/or rheumatologist for an evaluation. KH



Previous
Metal Hip Femar Replacment
Next
Sustiva/truvada combo

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement